# SDR HEEA073539

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 1,408 hours
- Engine: Tmeca ARRIEL1S1
- Engine time: 1,622 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Ecu
- Part number: 70BMA01030
- Part serial: 249
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 2,021 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REVERSION LIGHT ON NR 1 THROTTLE STAYS ON.
